Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 134653, 11 pages
http://dx.doi.org/10.1155/2012/134653
Research Article

A Rapid Numerical Algorithm to Compute Matrix Inversion

Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran

Received 22 March 2012; Revised 1 June 2012; Accepted 1 June 2012

Academic Editor: Taekyun Kim

Copyright © 2012 F. Soleymani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Soleymani, “A Rapid Numerical Algorithm to Compute Matrix Inversion,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 134653, 11 pages, 2012. doi:10.1155/2012/134653